An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function
Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 426-427
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_3_a20,
author = {M. V. Tuvaev},
title = {An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function},
journal = {Differencialʹnye uravneni\^a},
pages = {426--427},
year = {1999},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_3_a20/}
}
M. V. Tuvaev. An infinite-dimensional analogue of the theorem on a removable singular point of a harmonic function. Differencialʹnye uravneniâ, Tome 35 (1999) no. 3, pp. 426-427. http://geodesic.mathdoc.fr/item/DE_1999_35_3_a20/